# SDR SIMA20140519001

- Difficulty date: May 19, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 25,939 hours, 18,072 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL CAUTION MESSAGE ILLUMINATED DURING FLIGHT,  DECLARED EMERGENCY, LANDED WITH FLAPS 20 DEGREES IAW AOM 1.  CHECKED ACFT AND FOUND SATISFACTORY.
